首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Approximation by bivariate generalized Bernstein–Schurer operators and associated GBS operators
  • 本地全文:下载
  • 作者:S. A. Mohiuddine
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1-17
  • DOI:10.1186/s13662-020-03125-7
  • 出版社:Hindawi Publishing Corporation
  • 摘要:We construct the bivariate form of Bernstein–Schurer operators based on parameter α. We establish the Voronovskaja-type theorem and give an estimate of the order of approximation with the help of Peetre’s K-functional of our newly defined operators. Moreover, we define the associated generalized Boolean sum (shortly, GBS) operators and estimate the rate of convergence by means of mixed modulus of smoothness. Finally, the order of approximation for Bögel differentiable function of our GBS operators is presented.
  • 关键词:α-Bernstein operators; Bivariate α-Bernstein–Schurer operators; GBS operators; Bögel differentiable function; Modulus of continuity
国家哲学社会科学文献中心版权所有